Doctor insights on:
What Antidepressants Will Not Affect Libido
How to deal with sexual side effects like low libido and losing my erection and difficult orgasming I know it's an effect of my antidepressant?
Talk to your doctor: Have you spoken to your doctor about a possible change in your medication? That would be the first step to take. Is your medication doing what it's supposed to be doing in the first place? If not, then, perhaps a complete change to another class of drug would be worth looking into. If the medication is helping with your symptoms then, just a different medication within that same class may work ...Read more
2 months ago, i stopped taking sertraline after 3 years taking this antidepressant, but i'm still having sexual dysfunctions like low libido? Why?
Look into other: Possibilities. If you are on wellbutrin (bupropion) now, there could be several possibilities. One is that it is coming from the wellbutrin (bupropion) since wellbutrin (bupropion) can cause sexual dysfunction. Another possibility is that it is still left over from the zoloft , in which case you simply must give it more time. I would also have your free and total testosterone levels checked by your family practitioner. If that doesn't work there are certainly plenty of medications that can be used. The options are actually numerous. If it all turns out to be psychological then i would recommend that you see a sex therapist. Best wishes for a happy holiday season. ...Read more
I have low libido for a long time.My doctor prescribed me Valdoxan.Can this help or make things worse?I I'm afraid the side effects of antidepressants
Tough question!: It's the chicken and the egg story. Which came first? Low Libido or depression or vice versa. Low libido can be a symptom of depression. Did you have a good physical and workup before you were diagnosed with depression? Normal thyroid functions? There are nonmedical treatments for depression, exercise and good therapy. Also alcohol is a no-no for both libido and mood control. Talk to your doc. ...Read more
Yes: Loss of libido is a common adverse effect of the ssri antidepressants. Evreyone is different so it is worth trying different ssris until you find one that provides the benefit without that side effect. Bupropion does not cause loss of libido and is often added to an ssri to restore libido. Mirtazepine is an antidepressant that effectively reverses libido loss when added to an ssri. ...Read more
- Talk to a doctor live online for free
- Adipex affect womans libido
- Oophorectomy affect libido
- Will affect antidepressants birth control
- Ask a doctor a question free online
- Antidepressant drugs that only affect serotonin
- Does vitamin c affect antidepressants?
- Can an antidepressant affect a pregnancy test?
- What female libido?
- Talk to a psychiatrist online for free